# SDR S01422029

- Difficulty date: September 27, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24311
- Engine: Pwa PW4056
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

B-18273 1.A/P AUTO ENGAGED WITH OUT COMMAND DURING A/C T/O. 2.OCT 02, CAPT REPORT 20011002 IS RECEIVED,IAW CAPT DESCRIPTION,SUSPECT MCP FUNCTION UNSTABLE. 3.MCP WAS REPLACED ON OCT 02.  C/A:  1. MCP WAS REPLACED WHEN A/C BACK TO CHECKS AT THE SAME DAY AND PERFORM ALL THE A/P TEST RESULT SHOW SATISFACTORY. 2.MCP SEND TO COLLINS FOR DETAIL INVESTIGATION.
